Maps on probability measures preserving certain distances - a survey and some new results

D. Virosztek, Acta Scientiarum Mathematicarum (Szeged) 84 (2018) 65–80.


Journal Article | Published | English
Department
Abstract
Borel probability measures living on metric spaces are fundamental mathematical objects. There are several meaningful distance functions that make the collection of the probability measures living on a certain space a metric space. We are interested in the description of the structure of the isometries of such metric spaces. We overview some of the recent results of the topic and we also provide some new ones concerning the Wasserstein distance. More specifically, we consider the space of all Borel probability measures on the unit sphere of a Euclidean space endowed with the Wasserstein metric W_p for arbitrary p >= 1, and we show that the action of a Wasserstein isometry on the set of Dirac measures is induced by an isometry of the underlying unit sphere.
Publishing Year
Date Published
2018-06-04
Journal Title
Acta Scientiarum Mathematicarum (Szeged)
Acknowledgement
The author was supported by the ISTFELLOW program of the Institute of Science and Technol- ogy Austria (project code IC1027FELL01) and partially supported by the Hungarian National Research, Development and Innovation Office, NKFIH (grant no. K124152).
Volume
84
Issue
1-2
Page
65 - 80
IST-REx-ID

Cite this

Virosztek D. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged). 2018;84(1-2):65-80. doi:10.14232/actasm-018-753-y
Virosztek, D. (2018). Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged), 84(1–2), 65–80. https://doi.org/10.14232/actasm-018-753-y
Virosztek, Daniel. “Maps on Probability Measures Preserving Certain Distances - a Survey and Some New Results.” Acta Scientiarum Mathematicarum (Szeged) 84, no. 1–2 (2018): 65–80. https://doi.org/10.14232/actasm-018-753-y.
D. Virosztek, “Maps on probability measures preserving certain distances - a survey and some new results,” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, pp. 65–80, 2018.
Virosztek D. 2018. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged). 84(1–2), 65–80.
Virosztek, Daniel. “Maps on Probability Measures Preserving Certain Distances - a Survey and Some New Results.” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, Bolyai Institute, 2018, pp. 65–80, doi:10.14232/actasm-018-753-y.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1802.03305

Search this title in

Google Scholar